Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 110, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 19, 2017, 3:25 PM EDT for Harnett County, North Carolina. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2017, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 19, 2017, 3:56 PM EDT
- In force
- 31 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 40 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:37 PM EDT | TSTM WND DMG | 3 Se Angier, NC | TREES DOWN IN THE ROAD AT 1006 OLD STAGE ROAD, ANGIER NC. |
| Jun 19, 3:39 PM EDT | TSTM WND DMG | 2 Se Angier, NC | POWER-LINES WERE BLOWN DOWN. |
| Jun 19, 3:40 PM EDT | TSTM WND DMG | 1 N Coats, NC | SEVERAL TREES BLOWN DOWN ALONG ABATTOIR ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
281
WUUS52 KRAH 191925
SVRRAH
NCC085-192015-
/O.NEW.KRAH.SV.W.0110.170619T1925Z-170619T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
325 PM EDT MON JUN 19 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Central Harnett County in central North Carolina...
* Until 415 PM EDT
* At 325 PM EDT, a severe thunderstorm was located 5 miles southwest
of Lillington, moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lillington, Angier, Erwin, Coats, Anderson Creek, Timberlake, Buies
Creek and Raven Rock State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3528 7895 3535 7901 3539 7900 3542 7897
3554 7878 3552 7869 3550 7869 3549 7866
3547 7865 3545 7862 3540 7860 3534 7866
3528 7877 3525 7889
TIME...MOT...LOC 1925Z 234DEG 17KT 3536 7889
HAIL...<.75IN
WIND...60MPH
$$
VINCENT2 follow-up statements
239
WWUS52 KRAH 191941
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
341 PM EDT MON JUN 19 2017
NCC085-192015-
/O.CON.KRAH.SV.W.0110.000000T0000Z-170619T2015Z/
Harnett NC-
341 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL HARNETT COUNTY...
At 340 PM EDT, a severe thunderstorm was located over Lillington,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lillington, Angier, Erwin, Coats, Buies Creek and Raven Rock State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3529 7891 3534 7895 3537 7896 3540 7895
3542 7892 3546 7885 3550 7879 3553 7874
3552 7869 3550 7869 3549 7866 3547 7865
3545 7862 3540 7860 3534 7866 3528 7877
3526 7885 3527 7889
TIME...MOT...LOC 1940Z 231DEG 19KT 3540 7879
HAIL...<.75IN
WIND...60MPH
$$
VINCENT900
WWUS52 KRAH 191956
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
356 PM EDT MON JUN 19 2017
NCC085-192004-
/O.CAN.KRAH.SV.W.0110.000000T0000Z-170619T2015Z/
Harnett NC-
356 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARNETT COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, torrential rain,
deadly cloud to ground lightning and wind gusts up to 40 mph can be
expected with this thunderstorm as it tracks northeast toward the
Johnston county border.
LAT...LON 3529 7891 3534 7895 3537 7896 3540 7895
3542 7892 3546 7885 3550 7879 3553 7874
3552 7869 3550 7869 3549 7866 3547 7865
3545 7862 3540 7860 3534 7866 3528 7877
3526 7885 3527 7889
TIME...MOT...LOC 1953Z 234DEG 17KT 3543 7874
$$
VINCENTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:12 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 19, 2:12 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 212 PM EDT Mon Jun 19 2017 .SYNOPSIS... A cold front will track east across the mountains this evening, then stall over the Carolinas tonight. The front will gradually dissipate over the region on Tuesday. && .NEAR TERM /Today and Tonight/... As of 200 PM Monday... Overview: A cold front attendant a vertically stacked cyclone in vicinity of Hudson Bay will track east across the southern Appalachians this aft/eve, then stall over central NC tonight. Broad cyclonic flow aloft will develop over the region this afternoon into tonight as an upper level trough over the upper Great Lakes progresses eastward into the OH Valley (this aft/eve) and northern Mid-Atlantic (tonight). Expect an increasing potential for DPVA attendant small amplitude waves as cyclonic flow aloft becomes established this evening/tonight. Environment: An extremely moist airmass is in place across central NC today, with surface dewpoints ranging from 72-75F and 925 mb dewpoints near ~20C (68F). Despite the presence of weak mid-level lapse rates, rich low-level moisture and strong diurnal heating (highs ranging from the mid/upper 80s W/NW to lower 90s E/SE) will yield 1500-2500 J/kg of MLCAPE by peak heating. As of 17Z, CINH had entirely eroded and moderate diurnal destabilization (1500-2000 J/kg MLCAPE) had been achieved over most of central NC. Isolated convection cannot be ruled out anywhere through mid-afternoon in assoc/w mesoscale features such as differential heating boundaries, the seabreeze and/or outflow from convection that develops along the seabreeze. The relative best forcing will not arrive until late this evening/tonight (21-06Z) when the SFC-925 front progresses into the western Piedmont and small amplitude waves /DPVA/ become more likely as cyclonic flow aloft strengthens over the region. Hazardous Weather: Portions of central NC (primarily along/west of Hwy 1) are in a slight risk for severe thunderstorms this afternoon and evening. Strengthening westerly wind shear (25-35 knots by 21- 00Z) suggests multicellular organization will predominate, though transient supercellular organization cannot be ruled out. As activity develops along the front and/or on the eastern slopes of the Appalachians by late afternoon, expect convection to grow upscale via outflow as it progresses across the western Piedmont toward the Hwy 1 corridor. Moderate instability, moderate DCAPE (750- 1000 J/kg), and high PWAT (~2.00") suggest severe downbursts will be possible in association with any deep convection this afternoon and evening, with the greatest potential along/west of Hwy 1 where cold pool consolidation is most likely to occur in vicinity of peak heating. Torrential rainfall can be expected with any deep convection this afternoon through tonight (rainfall rates 1-3" per hour). Isolated flash flooding will be possible in areas repeatedly affected by convection, particularly urban, low-lying, and other flood prone locations. -Vincent && .SHORT TERM /Tuesday and Tuesday night/... As of 200 PM Monday... The cold front progressing into the region late this evening is expected to stall over central NC tonight and persist during the day Tue, amidst broad cyclonic flow aloft and rich moisture (PWAT ~2.00"). With the above in mind, expect numerous showers/storms in vicinity of the stalled front Tue/Tue night, primarily east of Hwy 1 and south of Hwy 64. Little potential for convection is expected north of the front in the far N/NW Piedmont near the VA border where a drier airmass (PWAT ~1.50" and dewpoints in the lower 60s) is progged to be in place during the day Tue. However, even in the northern Piedmont, isold to sct convection will be possible AOA ~00Z as the front washes out and moisture returns N/NW toward the Appalachians. With cloud cover and convection, expect highs in the lower 80s across most of central NC. Lows Tue night should range from the mid 60s far N/NW to lower 70s far S/SE. -Vincent && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 100 AM Monday... With the main front expected to stall over eastern NC, there should be enough drying in the atmosphere to suppress convection especially across western and northern sections of NC. The close proximity of the front in the SE supports the continuation of at least a chance of showers and thunderstorms in the south and east Wednesday afternoon into the evening. Temperatures will be a bit cooler again Wednesday, but highs in the mid 80s give or take a few degrees appear on target. Lows in the mid to upper 60s are expected again Wednesday night, with lower 70s in the SE. Deep moisture is expected to return quickly from the south on Thursday as high pressure builds in the western Atlantic, and the return flow around the high will bring the surge of deep subtropical moisture back with dew points again in the 70s. Once the moisture returns, the chance of showers and thunderstorms will increase again with 50-70 POP warranted Thu-Fri. Highs will warm back into the 85- 90 range with lows in the upper 60s to lower 70s both days. Showers and thunderstorms appear to likely continue Friday through Sunday with a very moist flow mid/upper flow, very moist boundary layer, and a cold front (or two) making runs toward the region, likely stalling before pushing deep into central NC. So, a continuation of high POP's, and eventually a flood or flash flood risk may evolve if the current QPF of 2-4 inches materializes into the late week and weekend. && .AVIATION /18Z Monday through Saturday/... As of 130 PM Monday... 24 Hour TAF period: VFR ceilings (3000-4000 ft AGL) were present over most of central NC early this afternoon. S/SW winds sustained at 10-15 mph will gust up to 20-25 mph at times this afternoon and evening. All terminals are expected to be affected by showers and thunderstorms late this aft/eve into tonight as a cold front progresses east of the mountains into the western Piedmont. The overall best chance for showers/storms will fall roughly between 21Z this afternoon and 06Z tonight, though convection could persist into the 06-12Z time frame at eastern terminals. Isolated severe thunderstorms capable of producing WSW wind gusts up to 50 knots will be possible between 21-03Z, primarily at the INT/GSO/RDU terminals. Looking ahead: The aforementioned front is expected to stall over central NC tonight, then gradually wash out during the day Tuesday. Sub-VFR ceilings cannot be ruled out during the pre-dawn /early morning/ hours each day this week. Diurnal convection will be possible both Tue/Wed, though primarily at eastern terminals. Early morning stratus and diurnal convection could potentially affect all terminals Wed-Sat, though confidence is lower than avg. -Vincent && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...Vincent SHORT TERM...Vincent LONG TERM...Badgett AVIATION...Vincent
Hazardous weather outlook, Jun 19, 8:08 AM EDT, 7 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 808 AM EDT Mon Jun 19 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-201215- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 808 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. There is a slight risk for severe thunderstorms across central North Carolina late this afternoon and evening. Showers and thunderstorms will develop along and ahead of a cold front as it tracks east of the mountains later today. Isolated severe thunderstorms capable of producing damaging wind gusts and hail up to the size of quarters will be possible as activity progresses east across central North Carolina late this afternoon and evening, primarily between 3 pm this afternoon and 11 pm this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heavy rain will be possible early this week and again late this week into this weekend. Isolated flash flooding will be possible in areas repeatedly affected by heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Jun 19, 1:24 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
124 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 5 SW MCLEANSVILLE 36.06N 79.72W
06/19/2017 GUILFORD NC DEPT OF HIGHWAYS
TREE DOWN ON MCCONNELL ROAD. TIME ESTIMATED
BY RADAR.
1225 AM TSTM WND DMG 4 NNW PLEASANT GARDEN 36.02N 79.80W
06/19/2017 GUILFORD NC PUBLIC
TREE DOWN ON VANDALIA ROAD. TIME ESTIMATED
BY RADAR.
1225 AM TSTM WND DMG 1 S ASHEBORO 35.70N 79.81W
06/19/2017 RANDOLPH NC 911 CALL CENTER
TREE DOWN ON GLENWOOD ROAD. TIME ESTIMATED
BY RADAR.
1220 AM TSTM WND DMG 4 ESE ARCHDALE 35.87N 79.90W
06/19/2017 RANDOLPH NC 911 CALL CENTER
TREE DOWN ON CEDAR SQUARE ROAD NEAR ROUTE
311. TIME ESTIMATED BY RADAR.
1215 AM TSTM WND DMG 3 ENE ARCHDALE 35.92N 79.92W
06/19/2017 GUILFORD NC BROADCAST MEDIA
MULTIPLE TREES DOWN NEAR ROUTE 62. ONE TREE
LANDED ON A GAZEBO. TIME ESTIMATED BY RADAR.
REPORT VIA WFMY.
1210 AM TSTM WND DMG 2 W TRINITY 35.89N 80.04W
06/19/2017 RANDOLPH NC 911 CALL CENTER
TREE DOWN ON PROSPECT STREET. TIME ESTIMATED
BY RADAR.
&&Special weather statement, Jun 19, 2:40 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
240 PM EDT MON JUN 19 2017
NCZ077-191930-
Harnett NC-
240 PM EDT MON JUN 19 2017
...Strong thunderstorms will affect portions of Harnett County Until
330 PM EDT...
At 238 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Pope AFB, or 11 miles northwest of Fort Bragg,
moving northeast at 25 mph. Additional strong thunderstorms were
developing across central Harnett county, moving northeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lillington, Coats, Olivia, Pineview, Anderson Creek, Timberlake,
Seminole, Raven Rock State Park, Buies Creek and Duncan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is occurring with these storms. If driving, slow
down and exercise additional caution to avoid hydroplaning.
&&
LAT...LON 3520 7910 3521 7915 3524 7916 3527 7922
3558 7891 3555 7880 3540 7867 3538 7867
3536 7870 3519 7910
TIME...MOT...LOC 1838Z 235DEG 23KT 3527 7913
VINCENTSpecial weather statement, Jun 19, 2:42 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
242 PM EDT MON JUN 19 2017
NCZ075-086-191930-
Hoke NC-Moore NC-
242 PM EDT MON JUN 19 2017
...A strong thunderstorm will affect portions of northern Hoke and
southeastern Moore Counties Until 330 PM EDT...
At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aberdeen, or 6 miles south of Southern Pines, moving northeast at 20
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Southern Pines, Pinehurst, Aberdeen, Pinebluff, Vass and Ashley
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.
&&
LAT...LON 3504 7946 3506 7949 3509 7952 3516 7950
3529 7927 3527 7922 3524 7917 3521 7915
3519 7910 3514 7912 3500 7941
TIME...MOT...LOC 1841Z 235DEG 18KT 3509 7941
VINCENTSpecial weather statement, Jun 19, 2:45 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
245 PM EDT MON JUN 19 2017
NCZ088-089-191930-
Sampson NC-Cumberland NC-
245 PM EDT MON JUN 19 2017
...A strong thunderstorm will affect portions of northwestern
Sampson and central Cumberland Counties Until 330 PM EDT...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Fayetteville, moving northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Godwin, Eastover, Stedman, Wade, Falcon, Linden, Vander
and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.
&&
LAT...LON 3497 7886 3504 7888 3526 7879 3526 7874
3527 7872 3526 7870 3525 7862 3527 7857
3525 7855 3522 7854 3519 7854 3500 7865
3496 7869 3494 7876
TIME...MOT...LOC 1844Z 208DEG 17KT 3503 7879
VINCENTSpecial weather statement, Jun 19, 3:11 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
311 PM EDT MON JUN 19 2017
NCZ041-192000-
Wake NC-
311 PM EDT MON JUN 19 2017
...A strong thunderstorm will affect portions of central Wake County
Until 400 PM EDT...
At 311 PM EDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Garner, or 7 miles southeast of Cary, moving northeast
at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Knightdale, Rolesville, Lake
Wheeler, Falls Lake Boat Ramp, Purnell and Lake Benson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.
&&
LAT...LON 3599 7846 3598 7843 3594 7839 3593 7835
3592 7835 3563 7862 3561 7869 3566 7880
3572 7881 3605 7863
TIME...MOT...LOC 1911Z 210DEG 22KT 3571 7871
VINCENTSpecial weather statement, Jun 19, 3:15 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
315 PM EDT MON JUN 19 2017
NCZ041-042-077-192000-
Johnston NC-Harnett NC-Wake NC-
315 PM EDT MON JUN 19 2017
...A strong thunderstorm will affect portions of west central
Johnston...northeastern Harnett and south central Wake Counties
Until 400 PM EDT...
At 314 PM EDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Lillington, moving northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lillington, Clayton, Angier, Coats, Coats Crossroads, Buies Creek and
Raven Rock State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.
&&
LAT...LON 3536 7877 3537 7881 3544 7887 3547 7888
3550 7884 3563 7864 3566 7857 3568 7850
3565 7846 3555 7838 3552 7838 3548 7842
3537 7869
TIME...MOT...LOC 1914Z 235DEG 18KT 3545 7876
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:00 PM EDT | Special Weather Statement | RAH | Forsyth | 60 min |
| Jun 18, 10:27 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 63 min |
| Jun 18, 11:34 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Guilford, Randolph | 86 min |
| Jun 18, 11:59 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 46 min |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 44 min |
| Jun 19, 12:43 AM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 62 min |
| Jun 19, 1:05 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 85 min |
| Jun 19, 1:31 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jun 19, 1:19 PM EDT | Special Weather Statement | RAH | Sampson | 41 min |
| Jun 19, 2:40 PM EDT | Special Weather Statement | RAH | Harnett | 50 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | RAH | Hoke | 48 min |
| Jun 19, 2:45 PM EDT | Special Weather Statement | RAH | Cumberland | 45 min |
| Jun 19, 3:11 PM EDT | Special Weather Statement | RAH | Wake | 49 min |
| Jun 19, 3:15 PM EDT | Special Weather Statement | RAH | Johnston | 45 min |
| Jun 19, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore | 31 min |
| Jun 19, 3:59 PM EDT | Special Weather Statement | RAH | Nash | 46 min |
| Jun 19, 4:00 PM EDT | Special Weather Statement | RAH | Franklin | 30 min |
| Jun 19, 4:14 PM EDT | Special Weather Statement | RAH | Johnston | 61 min |
| Jun 19, 4:40 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Granville, Lee, Vance | 50 min |
| Jun 19, 5:38 PM EDT | Special Weather Statement | RAH | Montgomery | 52 min |
| Jun 19, 6:30 PM EDT | Special Weather Statement | RAH | Moore | 45 min |
| Jun 19, 6:46 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Hoke, Lee, Montgomery, Moore, Richmond | 59 min |
| Jun 19, 6:59 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Jun 19, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 25 min |
| Jun 19, 7:41 PM EDT | Special Weather Statement | RAH | Harnett | 64 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.